# SDR DLM88060914

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 39,106 hours, 29,671 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: BAN7024
- Condition: Sparks
- Location: Cockpit Pedestal
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CREW PREFLIGHT WHILE OPERATING THE ALTERNATE STABILIZER TRIM SWITCHES, A POP AND A FLASH OCCURRED WITH A SMALL FIRE BELOW TRIM SWITCHES UNDER PEDESTAL, FIRST OFFICER BLEW FIRE OUT.  C/B D-10 POPPED.  REPLACED ALTERNATE TRIM BRAKE RELEASE SWITCH S10-8.  FOUND THAT SWITCH SPARKED IGNITING DUST IN PEDESTAL.  NO DAMAGE RESULTED DUE TO SMALL FIRE.
